ՀՀ ԳԱԱ Տեղեկագիր: Մաթեմատիկա =Известия НАН Армении: Математика =Proceedings of the NAS Armenia: Mathematics

Замкнутые идеалы в алгебрах аналитических функций, гладких вплоть до границы

Шамоян, Ф. А. (1981) Замкнутые идеалы в алгебрах аналитических функций, гладких вплоть до границы. ՀՍՍՀ ԳԱ Տեղեկագիր. Մաթեմատիկա, 16 (3). pp. 173-191. ISSN 00002-3043

[img]
Preview
PDF
Download (2189Kb) | Preview
    Item Type: Article
    Additional Information: Փակ իդեալները անալիտիկ և մինչև եզրը ողորկ ֆունկցիաների հանրահաշիվներում։ Closed ideals in the algebras of analytic functions
    Uncontrolled Keywords: Շամոյան Ֆ. Ա., Shamoyan F. A.
    Subjects: Q Science > QA Mathematics
    Divisions: UNSPECIFIED
    Depositing User: Bibliographic Department
    Date Deposited: 21 Dec 2012 13:45
    Last Modified: 20 Feb 2013 10:19
    URI: http://mathematics.asj-oa.am/id/eprint/1560

    Actions (login required)

    View Item